Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welbutrin long term..problems..thanx...

Posted by jay on March 31, 2002, at 18:22:21

In reply to Welbutrin long term??? Anybody??, posted by jay on March 30, 2002, at 12:04:10


Hey folks:

Thanx for your messages everyone. My main problem with Welbutrin is that it seems to cause this horrid "irritability". I am on Effexor and Zyprexa, and want to use it for a bit of weight loss, as well as to add some energy.

My *problem* is, though, as I am VERY sensitive to caffiene and this seems to act like it, is that I become a male "bitch from hell"..if you will pardon the expression, on it.

Have any had this reaction at first, and *does it change* as the body adapts? I just don't like turning into such a mean, nasty person.

Your experiences are greatly, greatly appreciated. Thanx!

Jay


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:100977
URL: http://www.dr-bob.org/babble/20020327/msgs/101154.html